# SDR DL73K020573

- Difficulty date: May 20, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- Aircraft time: 52,495 hours, 40,219 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Tee Fitting
- Part number: BACT16BR060606P
- Condition: Cracked
- Location: Nose Wheel Well
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

IRREG/ LOSS OF A SYSTEM HYDRAULIC QUANTITY FOLLOWED BY A           LOSS OF PRESSURE AFTER LOWERING THE LANDING GEAR     CA/ FOUND TEE FITTING IN THE NOSE WHEEL WELL CRACKED        ____REPLACED SAME SERVICED SYSTEM NO LEAKS FOUND
